# SDR SCNA20241114370

- Difficulty date: November 1, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 59,298 hours, 22,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 80721 N/R00009:  PAX CABIN FLOOR PANELS PHOTOLUMINISCENT LIGHTS SECTIONS (32EA) ARE DETERIORATED.
